# SDR USAA990941

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 76.55
- Part time: 71,902 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND FOUR .125 INCH CRACKS COMING FROM RIVET IN SKIN PANEL AT STATION 76.55 BETWEEN LEFT LOGNERONS 2 AND 3.  REPAIR ACCOMPLISHED PER SERVICE REWORK DRAWING SR 09530239-7021 THROUGH 7027.  (M)
